Duke Mathematical Journal

Asymptotic formulae for point lattices of bounded determinant and subspaces of bounded height

Wolfgang M. Schmidt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 35, Number 2 (1968), 327-339.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077377618

Digital Object Identifier
doi:10.1215/S0012-7094-68-03532-1

Mathematical Reviews number (MathSciNet)
MR0224562

Zentralblatt MATH identifier
0172.06304

Subjects
Primary: 10.25

Citation

Schmidt, Wolfgang M. Asymptotic formulae for point lattices of bounded determinant and subspaces of bounded height. Duke Math. J. 35 (1968), no. 2, 327--339. doi:10.1215/S0012-7094-68-03532-1. https://projecteuclid.org/euclid.dmj/1077377618


Export citation